Transactions of the Institute of Measurement and Control, Volume (1), No (1), Year (2017-6) , Pages (1-8)

Title : ( Modified Adomian decomposition method for solving fractional optimal control problems )

Authors: A.Alizadeh , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this study, we use the modified Adomian decomposition method to solve a class of fractional optimal control problems. The performance index of a fractional optimal control problem is considered as a function of both the state and the control variables, and the dynamical system is expressed in terms of a Caputo type fractional derivative. Some properties of fractional derivatives and integrals are used to obtain Euler–Lagrange equations for a linear tracking fractional control problem and then, the modified Adomian decomposition method is used to solve the resulting fractional differential equations. This technique rapidly provides convergent successive approximations of the exact solution to a linear tracking fractional optimal control problem. We compare the proposed technique with some numerical methods to demonstrate the accuracy and efficiency of the modified Adomian decomposition method by examining several illustrative test problems.

Keywords

, Adomian decomposition method, fractional order differential equations, fractional optimal control, Caputo fractional derivative, Riemann–Liouville fractional
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1064192,
author = {A.Alizadeh and Effati, Sohrab},
title = {Modified Adomian decomposition method for solving fractional optimal control problems},
journal = {Transactions of the Institute of Measurement and Control},
year = {2017},
volume = {1},
number = {1},
month = {June},
issn = {0142-3312},
pages = {1--8},
numpages = {7},
keywords = {Adomian decomposition method; fractional order differential equations; fractional optimal control; Caputo fractional derivative; Riemann–Liouville fractional integra},
}

[Download]

%0 Journal Article
%T Modified Adomian decomposition method for solving fractional optimal control problems
%A A.Alizadeh
%A Effati, Sohrab
%J Transactions of the Institute of Measurement and Control
%@ 0142-3312
%D 2017

[Download]